Rough day


Image

It is past midnight, and I am having a hard time trying to get to sleep. 

It is that time of the month and the past 2 days have been really bad. Lots of cramps, dizziness, bad headaches have made me feel very weak and very cranky.

I have tried to work on my term paper which is due in 2 days but this headache will not allow me to think clearly.

My emotions are everywhere. The one moment I am okay and laughing and the next I am crying. I feel so bad because my mood swings these days are making everyones life around me difficult. I truly apologize for this. 

I am hoping and praying that as the new day will begin in about 5hrs, I will awaken with no pain and with more energy.

If any of you have some tips that my help, please feel free to comment below.

Goodnight to all from my little corner….

Advertisements

13 thoughts on “Rough day

  1. Hi Natashlim,

    Indeed I feel the anointed presence of the Holy Spirit here. God is indeed with you my sister.

    God bless and continue to do the work that God has assigned to your hands.

    Your sister in Christ!
    Debra

  2. Sending hugs …. just a thought, have you ever had your thyroid antibodies checked. Hashimotos Thyroiditis can cause an unbelievable amount of symptoms.
    God bless and will lift you in prayer xxx

  3. Νατασάκι μου, δοκίμασε να πιεις και χαμομήλι που χαλαρώνει και ηρεμεί. Σου εύχομαι να φτιάξουν γρήγορα τα πράγματα και να νιώσεις σύντομα καλύτερα.
    Μια πανέμορφη ημέρα σου εύχομαι γεμάτη χρώματα και όμορφες στιγμές. Φιλάκια πολλά.

    1. Καλημέρα Μαρινάκι μου γλυκό! Ο πονοκέφαλος δεν λέει να φύγει και να με αφήσει ήσυχη… Προσπαθώ όμως να τον αγνοήσω και να συνεχίσω την πορεία της ημέρας μου. Εύχομαι και σε σένα μια μέρα ηλιόλουστη, πανέμορφη γεμάτη από υπέροχες στιγμές!!! Φιλάκια πολλά!!!!

    1. Thank you Didi mou! The headache is still here with me.. It won’t go, but I am trying to ignore it and get on with all I have to do. Sending you lots of love and kisses ❤

  4. Um, my favorite remedy is menopause! You still feel like eating someone alive once a month…but don’t have any of the other symptoms!

    (Yes, I know, that wasn’t helpful at all!) If you have access to Pampirin, that will help. If not, some sort of mild diuretic along with lots of water (sounds counter-productive, but actually helps flush out your system of the extra hormones at work).

    Many of the symptoms are the result of water retention. Especially the headachy thing and irritability.

    I used to warn my kids, “Mom has water on the brain. Give me some space today. Tomorrow I’ll be fine.” Of course, then I’d take a Pampirin or two, and within two hours felt much better…and no longer bit anyone! 😉

    \o/

    1. Thank you for the advice Tami. I will give it a try and see… This year has been quite difficult with this issue. Maybe because I am going to be 40 soon and my hormones are changing and maybe entering into a prem-menopause state???? I have no idea….

      1. Heads up – getting “old” is NOT for sissies! I’m in my early 50s. Every month something new hurts or doesn’t work right (however, the thing that hurt or didn’t work last month is up and running again! Weird!). 🙂

        I’m excited to hear about Greece. It’s a country that I’ve always wanted to visit. And Greek is a language I made a feeble attempt at learning, too, because of the Bible.

        May your {next} day be blessed. (I know you’re several hours ahead of us!)

        \o/

YOUR COMMENTS BRING SO MUCH JOY TO ME, ESPECIALLY KNOWING THAT MOST OF US ARE MILES AND MILES AWAY FROM EACH OTHER. IT MAKES ME FEEL AS IF WE ARE TOGETHER ENJOYING FELLOWSHIP WITH EACH OTHER, ENCOURAGING ONE ANOTHER AS WE GET ON WITH OUR DAILY JOURNEY IN LIFE

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s